# SDR ABXA9900676

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Part number: 99196182
- Condition: Cracked
- Location: Bs 718
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT MAIN FRAME AT STATION 718 CRACKED IN THE FORWARD AND AFT POCKETS.  INSTALLED DOUBLERS IAW DACO  SERVICE BULLETIN 53-100 AND DACO DWG 5934375.
